# SDR SWIA201232322

- Difficulty date: November 29, 2012
- Submitted: December 11, 2012
- Operation: Air carrier
- Aircraft: N408SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7055
- Aircraft time: 45,005 hours, 37,561 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WING SPLICE INSPECTION FOUND ONE CRACK ON WING SKIN, ORIGINATES FROM TRAILING EDGE OF RIVET AND IS PARALLEL TO WS 65.75.  (SERVICE)  WORK PERFORMED BY VENDOR IAW REO.
